# SDR ASAA1149258

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Component: Frame
- Component part number: 65C25229100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME BS 727E SHEAR TIE STR 27R TO STR 27L.  REPAIRED FRAME SHEAR TIE IAW B737 400 SRM 53 00 07 FIG 201 REPAIR 3.
